Alert archive / Vermont / River Flood Warnings in 2024

River Flood Warning 21, NWS Burlington, VT

July 11, 2024Lamoille County, Vermont

NWS Burlington, VT issued this river flood warning at Jul 11, 2024, 12:30 PM EDT for Lamoille County, Vermont. It took effect at Jul 11, 2024, 1:56 PM EDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jul 11, 2024, 12:30 PM EDT (16:30 UTC)
In effect from
Jul 11, 2024, 1:56 PM EDT
Expired
Jul 12, 2024, 12:53 PM EDT
In force
23 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
Minor

County Lamoille County, VT

The radar

The Burlington radar (KCXX), 29 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamoille River at Jeffersonville (JVLV1). The gauge peaked at 453.39 ft at Jul 11, 2024, 10:00 PM EDT.

actionminormoderatemajor44545007/1107/1207/13
Action stage
447 ft
Minor stage
450 ft
Moderate stage
451 ft
Major stage
453 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04292201, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

105 
WGUS41 KBTV 111630
FLWBTV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Burlington VT
1230 PM EDT Thu Jul 11 2024

...The National Weather Service in Burlington VT has issued a Flood 
Warning for the following rivers in Vermont...

  Lamoille River At Jeffersonville affecting Lamoille County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1115 PM EDT.

&&

VTC015-120315-
/O.NEW.KBTV.FL.W.0021.240711T1756Z-240712T0314Z/
/JVLV1.1.ER.240711T1756Z.240711T2000Z.240711T2113Z.NO/
1230 PM EDT Thu Jul 11 2024

...FLOOD WARNING IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Lamoille River at Jeffersonville.

* WHEN...Until late this evening.

* IMPACTS...At 447.0 feet, The Lamoille River will begin to leave 
  its banks around Jeffersonville and downstream through Cambridge 
  Village. Persons with interests in the floodplain, such as 
  farmers, campers and seasonal canoe and kayak operators should 
  move their equipment to higher ground.
  At 450.0 feet, Water will rise to near the edge of Route 15 in 
  Cambridge Village at the Wrong Way Bridge. There will be 
  widespread field flooding from Jeffersonville downstream through 
  Fairfax.
  At 451.0 feet, Water will cover Route 15 in Cambridge Village at 
  the Wrong Way Bridge. Traffic diversions may be necessary, and 
  motorists planning to travel route 15 through Cambridge should 
  allow extra time to detour around the flooded roadway. There will 
  be widespread field flooding from Jeffersonville downstream 
  through Fairfax.
  At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic 
  diversions will be required, and motorists planning to travel 
  Route 15 through Cambridge should allow extra time to detour 
  around the flooded roadway. There will be widespread field 
  flooding from Jeffersonville downstream through Fairfax.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Thursday the stage was 449.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 450.1 feet late this afternoon.
    It will then fall below flood stage late this afternoon.
  - Flood stage is 450.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
      4468 7278 4466 7274 4464 7275 4466 7278
      4463 7283 4464 7300


$$

Lahiff
5 follow-up statements
734 
WGUS41 KBTV 111838
FLWBTV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Burlington VT
238 PM EDT Thu Jul 11 2024

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Vermont...

  Lamoille River At Jeffersonville affecting Lamoille County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1100 PM EDT.

&&

VTC015-120300-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T0558Z/
/JVLV1.2.ER.240711T1736Z.240711T2000Z.240711T2358Z.NO/
238 PM EDT Thu Jul 11 2024

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Lamoille River at Jeffersonville.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 450.0 feet, Water will rise to near the edge of Route 
  15 in Cambridge Village at the Wrong Way Bridge. There will be 
  widespread field flooding from Jeffersonville downstream through 
  Fairfax.
  At 451.0 feet, Water will cover Route 15 in Cambridge Village at 
  the Wrong Way Bridge. Traffic diversions may be necessary, and 
  motorists planning to travel route 15 through Cambridge should 
  allow extra time to detour around the flooded roadway. There will 
  be widespread field flooding from Jeffersonville downstream 
  through Fairfax.
  At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic 
  diversions will be required, and motorists planning to travel 
  Route 15 through Cambridge should allow extra time to detour 
  around the flooded roadway. There will be widespread field 
  flooding from Jeffersonville downstream through Fairfax.
  At 453.0 feet, Water will begin to enter streets in 
  Jeffersonville. The north end of Main Street will flood first, and 
  low lying homes will be afected. Portions of Route 15 between 
  Johnson and Fairfax will begin to flood, and there will be 
  widespread field flooding along the river.

* ADDITIONAL DETAILS...
  - At 2:15 PM EDT Thursday the stage was 450.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:15 PM EDT Thursday was 450.4 feet.
  - Forecast...The river is expected to rise to a crest of 451.3
    feet late this afternoon. It will then fall below flood stage
    this evening.
  - Flood stage is 450.0 feet.
  - Flood History...This crest compares to a previous crest of
    451.7 feet on 04/21/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
      4468 7278 4466 7274 4464 7275 4466 7278
      4463 7283 4464 7300


$$

Lahiff
362 
WGUS41 KBTV 112207
FLWBTV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Burlington VT
607 PM EDT Thu Jul 11 2024

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Vermont...

  Lamoille River At Jeffersonville affecting Lamoille County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 600 AM EDT.

&&

VTC015-121000-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T1724Z/
/JVLV1.3.ER.240711T1736Z.240712T0200Z.240712T1124Z.NO/
607 PM EDT Thu Jul 11 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Lamoille River at Jeffersonville.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 453.5 feet, In Jeffersonville, Main Street, Depot 
  Street, and Maple Street will begin to flood. Businesses along 
  Route 15 in Jeffersonville will flood. Route 15 between Johnson 
  and Fairfax will be inundated and impassable in some areas. There 
  will be widespread field flooding from Jeffersonville downstream 
  through Fairfax.
  At 453.0 feet, Water will begin to enter streets in 
  Jeffersonville. The north end of Main Street will flood first, and 
  low lying homes will be affected. Portions of Route 15 between 
  Johnson and Fairfax will begin to flood, and there will be 
  widespread field flooding along the river.


* ADDITIONAL DETAILS...
  - At 5:15 PM EDT Thursday the stage was 452.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:15 PM EDT Thursday was 452.3 feet.
  - Forecast...The river is expected to rise to a crest of 453.6
    feet late this evening. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 450.0 feet.
  - Flood History...This crest compares to a previous crest of
    454.5 feet on 11/01/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
      4468 7278 4466 7274 4464 7275 4466 7278
      4463 7283 4464 7300


$$

Kutikoff
009 
WGUS81 KBTV 120954
FLSBTV

Flood Statement
National Weather Service Burlington VT
554 AM EDT Fri Jul 12 2024

...The Flood Warning continues for the following rivers in Vermont...

  Lamoille River At Jeffersonville affecting Lamoille County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 730 AM EDT.

&&

VTC015-121130-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T1130Z/
/JVLV1.2.ER.240711T1736Z.240712T0215Z.240712T1124Z.NO/
554 AM EDT Fri Jul 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Lamoille River at Jeffersonville.

* WHEN...Until this morning.

* IMPACTS...At 447.0 feet, The Lamoille River will begin to leave 
  its banks around Jeffersonville and downstream through Cambridge 
  Village. Persons with interests in the floodplain, such as 
  farmers, campers and seasonal canoe and kayak operators should 
  move their equipment to higher ground.
  At 450.0 feet, Water will rise to near the edge of Route 15 in 
  Cambridge Village at the Wrong Way Bridge. There will be 
  widespread field flooding from Jeffersonville downstream through 
  Fairfax.
  At 451.0 feet, Water will cover Route 15 in Cambridge Village at 
  the Wrong Way Bridge. Traffic diversions may be necessary, and 
  motorists planning to travel route 15 through Cambridge should 
  allow extra time to detour around the flooded roadway. There will 
  be widespread field flooding from Jeffersonville downstream 
  through Fairfax.
  At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic 
  diversions will be required, and motorists planning to travel 
  Route 15 through Cambridge should allow extra time to detour 
  around the flooded roadway. There will be widespread field 
  flooding from Jeffersonville downstream through Fairfax.

* ADDITIONAL DETAILS...
  - At 5:15 AM EDT Friday the stage was 452.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:15 AM EDT Friday was 453.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 443.7 feet late this
    afternoon.
  - Flood stage is 450.0 feet.
  - Flood History...This crest compares to a previous crest of
    451.7 feet on 04/21/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
      4468 7278 4466 7274 4464 7275 4466 7278
      4463 7283 4464 7300


$$

Storm
378 
WGUS81 KBTV 121126
FLSBTV

Flood Statement
National Weather Service Burlington VT
726 AM EDT Fri Jul 12 2024

...The Flood Warning is extended for the following rivers in 
Vermont...

  Lamoille River At Jeffersonville affecting Lamoille County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 130 PM EDT.

&&

VTC015-121730-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T1730Z/
/JVLV1.2.ER.240711T1736Z.240712T0215Z.240712T1723Z.NO/
726 AM EDT Fri Jul 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Lamoille River at Jeffersonville.

* WHEN...Until this afternoon.

* IMPACTS...At 447.0 feet, The Lamoille River will begin to leave 
  its banks around Jeffersonville and downstream through Cambridge 
  Village. Persons with interests in the floodplain, such as 
  farmers, campers and seasonal canoe and kayak operators should 
  move their equipment to higher ground.
  At 450.0 feet, Water will rise to near the edge of Route 15 in 
  Cambridge Village at the Wrong Way Bridge. There will be 
  widespread field flooding from Jeffersonville downstream through 
  Fairfax.
  At 451.0 feet, Water will cover Route 15 in Cambridge Village at 
  the Wrong Way Bridge. Traffic diversions may be necessary, and 
  motorists planning to travel route 15 through Cambridge should 
  allow extra time to detour around the flooded roadway. There will 
  be widespread field flooding from Jeffersonville downstream 
  through Fairfax.
  At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic 
  diversions will be required, and motorists planning to travel 
  Route 15 through Cambridge should allow extra time to detour 
  around the flooded roadway. There will be widespread field 
  flooding from Jeffersonville downstream through Fairfax.

* ADDITIONAL DETAILS...
  - At 7:15 AM EDT Friday the stage was 451.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM EDT Friday was 453.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 446.0 feet tomorrow
    morning.
  - Flood stage is 450.0 feet.
  - Flood History...This crest compares to a previous crest of
    451.7 feet on 04/21/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
      4468 7278 4466 7274 4464 7275 4466 7278
      4463 7283 4464 7300


$$

Storm
205 
WGUS81 KBTV 121653
FLSBTV

Flood Statement
National Weather Service Burlington VT
1253 PM EDT Fri Jul 12 2024

...The Flood Warning is cancelled for the following rivers in 
Vermont...

  Lamoille River At Jeffersonville affecting Lamoille County.

VTC015-121800-
/O.CAN.KBTV.FL.W.0021.000000T0000Z-240712T1653Z/
/JVLV1.2.ER.240711T1736Z.240712T0215Z.240712T1613Z.NO/
1253 PM EDT Fri Jul 12 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Lamoille River At Jeffersonville.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Friday the stage was 450.0 feet.
  - Forecast...The river is expected to fall to 446.0 feet
    tomorrow morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
      4468 7278 4466 7274 4464 7275 4466 7278
      4463 7283 4464 7300


$$

Banacos

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Jul 11, 12:25 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 11, 12:25 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1225 PM EDT Thu Jul 11 2024

.SYNOPSIS...
Heavy rain that has caused flash flooding is lifting north and
east out of the forecast area this morning. Rivers are on the
rise and cresting this morning, some within flood stages.
Precipitation will become isolated to scattered today, gradually
drying out into the weekend. Temperatures will remain warm and
humid, increasing over the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 1206 PM EDT Thursday...A quick update this morning as the
Flood Watch across the region has ended, as well as the most of
the Areal Flood Warnings, although river flooding is still
ongoing along several mainstem rivers, including the Winooski,
Passumpsic, Missisquoi, and Lamoille. Some showers continue to
move through the forecast area associated with the remnant low
of Beryl, although amounts are lighter than the heavy rainfall
seen in the past 24 hours, with precipitation amounts around 0.5
inches. These showers are fairly quick moving, but will need to
be monitored throughout the afternoon.

Previous discussion...As heavy rain shifts north and east of
the forecast area this morning, we continue to watch river rises
and cresting throughout the day today. If you live near the
Winooski, Mad, Missisquoi, Passumpsic, Ausable, Lamoille, Great
Chazy, and Wells rivers, be aware of how you might be affected
by moderate to major river flooding at water.noaa.gov, which has
an impact list for where the most impacts occur at various
river levels. More on the specifics of this hydrological threat
in the hydro section.

We're anticipating some pop-up showers throughout the day today as
the center of Beryl's rotation finally crosses the forecast area.
Chances of precipitation will be 10-50%, with highest chances
stretched from the Adirondacks to the Northeast Kingdom, which is
unfortunately the primary area that received heavy rain over the
last 24 hours. While these showers are not expected to be nearly as
heavy as the recent activity, soils are well saturated and will have
difficulty taking on more rain, and this may make for poor cleanup
conditions. We're expecting up to a quarter of an inch of
additional rainfall in spots today, likely less than that for
most. High temperatures will be around seasonal averages in the
mid-70s to upper 80s, with warmest temperatures concentrated in
the southern Connecticut River and Champlain valleys.

Tonight will be a drier, mild night with lows in the 60s for most
places. Patchy fog is possible in the typical valley locations where
rain has occurred and light/variable winds are forecast. Tomorrow
will be a fairly pleasant day for cleanup efforts with highs in the
upper 70s to mid-80s and mostly dry weather. There could be a few
light, isolated showers across terrain, but generally chances are
low and no measurable precipitation is anticipated.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
As of 322 AM EDT Thursday...Friday will be a good day for recovery
from any flooding experienced Wednesday and Thursday. Skies will
gradually clear throughout the day as the remnants of Beryl get a
little more distant from our CWA. We could see some light scattered
showers in Saint Lawrence county as well as far northern Vermont,
but measurable precipitation will be isolated. Heat values will
remain above normal for most of the area primarily being driven by
consistently high surface moisture.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
As of 322 AM EDT Thursday...High pressure to our east will keep us
dry through the weekend. A warming trend will continue through
Sunday, with temperatures reaching into the low 90s in the Champlain
and Connecticut river valleys. Early next week we are looking at a
low pressure system transversing along the international border,
bringing a threat of thunderstorms. We will continue to refine the
timing and impacts as the models converge.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Through 12Z Friday...Thick, soupy, tropical moisture is crossing
our forecast area today associated with the remnants of Beryl.
All sites have MVFR or lower conditions as of this morning
whether in the form of low visibilities in mist/fog (roughly 1
mile) or low ceilings with cigs 300-2100 feet above ground
level. As the remnants of Beryl swirl across the St. Lawrence
Valley, sites closest to this portion of the forecast area will
experience MVFR or lower conditions for the next 24 hours. Those
farthest from Beryl (RUT, MPV) will likely break out into VFR
conditions for several hours this afternoon. However, cigs and
vis will trend downward again 00Z Friday onward as high pressure
and subsidence increases chances of fog over very saturated
soils once again. Winds will be light and variable or terrain
based for much of the TAF period.

Outlook...

Friday: Mainly VFR, with local MVFR possible. Slight chance SHRA.
Friday Night: VFR. Slight chance SHRA.
Saturday: VFR. Slight chance SHRA.
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. NO SIG WX.
Sunday Night: VFR. Chance SHRA, Slight chance TSRA.
Monday: Mainly VFR, with local MVFR possible. Chance SHRA, Chance
TSRA.

&&

.HYDROLOGY...
As of 644 AM EDT Thursday...Showers this morning are much
lighter than we've seen so far with this system, and are
anticipated to bring an additional 0.10-0.30" of rain through
this evening.

The most significant flooding is occurring near Barre,
Williamstown, Groton, Barnet, Lyndonville, and Marshfield where
4 to 5, locally over 6 inches has fallen. Expect numerous road
washouts, debris flows, evacuations in central Vermont, and
water in homes and businesses.

Convection placed itself near the headwaters of several
mainstem rivers. Several rivers may crest near major flood
stage. Visit water.noaa.gov for details on impacts for area
rivers and additional details with changes to the forecast.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Storm
NEAR TERM...Kremer/Storm
SHORT TERM...Langbauer
LONG TERM...Langbauer
AVIATION...Storm
HYDROLOGY...Team BTV
Hazardous weather outlook, Jul 11, 12:04 PM EDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
1204 PM EDT Thu Jul 11 2024

NYZ026>031-034-035-087-VTZ001>011-016>021-121615-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
1204 PM EDT Thu Jul 11 2024

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 11, 10:31 AM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1031 AM EDT Thu Jul 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     Rain             North Kirby             44.52N  71.94W
07/11/2024  M4.25 inch       Caledonia          VT   Public

&&

Event Number BTV2402755

Verasamy
Local storm report, Jul 11, 11:11 AM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1111 AM EDT Thu Jul 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Rain             Mooers                  44.97N  73.59W
07/11/2024  M3.31 inch       Clinton            NY   Public

&&

Event Number BTV2402756

Verasamy
Local storm report, Jul 11, 11:34 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1134 AM EDT Thu Jul 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     Rain             2 E Topsham Four Corner 44.10N  72.18W
07/11/2024  M1.24 inch       Orange             VT   Public

&&

Event Number BTV2402757

Verasamy
Local storm report, Jul 11, 11:53 AM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1153 AM EDT Thu Jul 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     Rain             Monkton                 44.23N  73.15W
07/11/2024  M6.41 inch       Addison            VT   Public

&&

Event Number BTV2402758

Verasamy
Local storm report, Jul 11, 12:11 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1211 PM EDT Thu Jul 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     Rain             East Hardwick           44.52N  72.31W
07/11/2024  M4.80 inch       Caledonia          VT   Public

&&

Event Number BTV2402759

Verasamy
Local storm report, Jul 11, 12:13 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1213 PM EDT Thu Jul 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     Rain             Bridport                43.98N  73.32W
07/11/2024  M3.25 inch       Addison            VT   Public

&&

Event Number BTV2402760

Verasamy

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:17 PM EDTSevere Thunderstorm WarningBTVAddison43 min
Jul 10, 8:50 PM EDTAreal Flood WarningBTVChittenden, Lamoille77 min
Jul 10, 8:55 PM EDTSpecial Weather StatementBTVAddison50 min
Jul 10, 9:09 PM EDTRiver Flood WarningBTVWashington12 hr
Jul 10, 9:47 PM EDTRiver Flood WarningBTVWashington11 hr
Jul 10, 9:47 PM EDTRiver Flood WarningBTVWashington14 hr
Jul 10, 10:03 PM EDTFlash Flood WarningBTVChittenden, Franklin, Lamoille, Orleans6 hr
Jul 10, 10:18 PM EDTFlash Flood WarningBTVGrand Isle6 hr
Jul 10, 10:52 PM EDTFlash Flood WarningBTVCaledonia, Essex, Franklin, Lamoille, Orleans8 hr
Jul 10, 11:44 PM EDTRiver Flood WarningBTVCaledonia32 hr
Jul 10, 11:48 PM EDTRiver Flood WarningBTVChittenden38 hr
Jul 11, 2:18 AM EDTRiver Flood WarningBTVOrange14 hr
Jul 11, 3:28 AM EDTRiver Flood WarningBTVLamoille22 hr
Jul 11, 3:53 AM EDTAreal Flood WarningBTVChittenden, Franklin, Lamoille, Orleans8 hr
Jul 11, 6:27 AM EDTAreal Flood WarningBTVAddison, Caledonia, Chittenden, Essex, Lamoille, Orange and 2 more5 hr
Jul 11, 6:44 AM EDTAreal Flood WarningBTVAddison, Chittenden, Lamoille, Washington5 hr
Jul 11, 7:16 AM EDTAreal Flood WarningBTVCaledonia, Essex, Franklin, Lamoille, Orleans5 hr
Jul 11, 8:50 AM EDTRiver Flood WarningBTVOrleans42 hr
Jul 11, 12:09 PM EDTRiver Flood WarningBTVOrleans8 hr

Nearby

River Flood Warnings in Vermont, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.